# SDR 20001004AP003

- Difficulty date: June 28, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N235TA
- Make and model: Boeing 737-2H6
- Aircraft serial: 21765
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

HAV-SJO-PTY - FLT LR653 - DURING TAKEOFF, A BIRD HIT THE RIGHT SIDE OF THE RADOME.  THE AIRCRAFT RETURNED TO PTY STATION.  AT PTY STATION MAINTENANCE TECHNICIANS PERFORMED INSPECTION OF THE AIRCRAFT FUSELAGE.  FOUND THE SKIN AND RIVETS DAMAGE AT STATION 178 BETWEEN STRINGERS 19R TO 20R AND THE NOSE RADOME WAS FOUND DELAMINATED.  THE SKIN WAS TEMPORARY REPAIRED AS PER BOEING REPLY MESSAGE TAC-PTY-00-00001H.  THE NOSE RADOME WAS REPLACED AS PER AMM 53-52-00.  THE AIRCRAFT WAS FLOWN FROM PTY TO EL SALVADOR STATION WITH A FERRY FLIGHT PERMIT.  AFTER ARRIVAL OF THE AIRCRAFT AT EL SALVADOR STATION, MAINTENANCE TECHS PERFORMED A PERMANENT REPAIR AS PER ENGINEERING ORDER NUMBER B737HC53-158/00 AND SUSTAINED BY A FORM 8
